# SDR CA011127001

- Difficulty date: November 13, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,086 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Broken
- Location: Freewheel Unit
- Component: Free Wheel Unit, Bell, 20604023013
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FREEWHEEL UNIT SENT IN FOR REPAIR OWNER REPORTS: LEAKING AND ROUGH TO TURN ONCE REMOVED. FREEWHEEL DISASSEMBLED AND CLUTCH CAGE FOUND CRACKED AND A PIECE BROKEN OFF. THE INNER RACE AND OUTER RACE BOTH FOUND WORN BEYOND LIMITS. BELL HELICOPTER PRODUCT SUPPORT TECH REP CONTACTED AND HE WILL BE HERE THURSDAY NOVEMBER 15, 2001 TO VIEW THE DAMAGED UNIT.
